Alert archive / South Dakota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 212, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Aug 11, 2011, 6:37 PM CDT for 6 counties in South Dakota. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 11, 2011, 6:37 PM CDT (23:37 UTC)
- Expired
- Aug 11, 2011, 7:15 PM CDT
- In force
- 38 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Aurora County, SD, Beadle County, SD, Jerauld County, SD, Kingsbury County, SD, Miner County, SD, Sanborn County, SD
The radar
The Sioux Falls radar (KFSD), 123 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 11, 7:09 PM CDT | TSTM WND GST 61 | Huron, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 11, 3:05 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 11.6 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 192 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 1189 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
954
WUUS53 KFSD 112337
SVRFSD
SDC003-005-073-077-097-111-120015-
/O.NEW.KFSD.SV.W.0212.110811T2337Z-110812T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
637 PM CDT THU AUG 11 2011
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN AURORA COUNTY IN SOUTH CENTRAL SOUTH DAKOTA...
SOUTHEASTERN BEADLE COUNTY IN EAST CENTRAL SOUTH DAKOTA...
EASTERN JERAULD COUNTY IN CENTRAL SOUTH DAKOTA...
SOUTHWESTERN KINGSBURY COUNTY IN EAST CENTRAL SOUTH DAKOTA...
NORTHWESTERN MINER COUNTY IN EAST CENTRAL SOUTH DAKOTA...
SANBORN COUNTY IN EAST CENTRAL SOUTH DAKOTA...
* UNTIL 715 PM CDT
* AT 637 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HURON TO 7
MILES SOUTHWEST OF LANE...AND MOVING EAST AT 35 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
CAVOUR AND WOONSOCKET AROUND 645 PM CDT...
YALE AROUND 650 PM CDT...
IROQUOIS AND FORESTBURG AROUND 700 PM CDT...
LETCHER AROUND 705 PM CDT...
ARTESIAN AROUND 710 PM CDT...
CARTHAGE AND FEDORA AROUND 715 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WIND. THIS IS AN
EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN SOUTH DAKOTA.
LAT...LON 4444 9757 4385 9786 4385 9833 4388 9867
4451 9821
TIME...MOT...LOC 2337Z 292DEG 31KT 4437 9816 4397 9845
WIND...HAIL 70MPH 1.00IN
$$
LIEBL2 follow-up statements
137 WWUS53 KFSD 120001 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 701 PM CDT THU AUG 11 2011 SDC003-005-073-077-097-111-120015- /O.CON.KFSD.SV.W.0212.000000T0000Z-110812T0015Z/ SANBORN SD-MINER SD-KINGSBURY SD-JERAULD SD-BEADLE SD-AURORA SD- 701 PM CDT THU AUG 11 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN AURORA...SOUTHEASTERN BEADLE...SOUTHEASTERN JERAULD...SOUTHWESTERN KINGSBURY...NORTHWESTERN MINER AND SANBORN COUNTIES UNTIL 715 PM CDT... AT 701 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF IROQUOIS TO LETCHER...MOVING EAST AT 40 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... FEDORA AND CARTHAGE AROUND 710 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WIND. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4444 9757 4385 9786 4386 9847 4449 9808 TIME...MOT...LOC 0001Z 292DEG 37KT 4422 9785 4387 9810 WIND...HAIL 70MPH 1.00IN $$ LIEBL
706 WWUS53 KFSD 120019 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 719 PM CDT THU AUG 11 2011 SDC003-005-073-077-097-111-120030- /O.EXP.KFSD.SV.W.0212.000000T0000Z-110812T0015Z/ SANBORN SD-MINER SD-KINGSBURY SD-JERAULD SD-BEADLE SD-AURORA SD- 719 PM CDT THU AUG 11 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN AURORA... SOUTHEASTERN BEADLE...SOUTHEASTERN JERAULD...SOUTHWESTERN KINGSBURY...NORTHWESTERN MINER AND SANBORN COUNTIES HAS EXPIRED... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED AREA...HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS. LAT...LON 4444 9757 4385 9786 4386 9847 4449 9808 TIME...MOT...LOC 0001Z 292DEG 37KT 4422 9785 4387 9810 $$ LIEBL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 3:55 PM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, Aug 11, 3:55 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 355 PM CDT THU AUG 11 2011 .DISCUSSION... APPEARS THAT SHORT WAVE MOVING INTO NORTHWEST SD AS OF 19Z WILL BE THE MAIN TRIGGER FOR THUNDERSTORMS DURING THE EVENING HOURS AS IT PUSHES SOUTHEAST ACROSS SOUTH DAKOTA INTO MN AND IA AFTER 06Z. THUNDERSTORMS ALREADY DEVELOPING OVER WESTERN SD AND HRRR AND RUC SEEM TO HAVE BEST HANDLE ON THIS FEATURE WITH CONVECTION MOVING INTO WESTERN CWA AROUND 00Z...REACHING I29 AROUND 04Z AND THEN POINTS FURTHER EAST AFTERWARDS. SEVERE WEATHER WOULD FAVOR A BOW ECHO TYPE FEATURE WITH STRONG WINDS THE MAIN THREAT. WOULD EXPECT THIS FEATURE TO DEVELOP OR MOVE INTO WESTERN CWA WITH BEST THREAT FOR SEVERE WINDS TURNING SOUTHEAST OF I90 AS COMPLEX TRACKS MORE SOUTHEAST ALONG NOSE OF LOW LEVEL JET. QUESTION IS IF SYSTEM CAN REMAIN SEVERE ALONG AND EAST OF I29 WHEN IT REACHES THAT AREA. INDICES ARE NOT ALL THAT IMPRESSIVE AFTER 04Z SO THINK BEST SEVERE THREAT WILL BE WEST OF A HURON-SALEM-SIOUX CITY LINE BEFORE 06Z. STILL EXPECT LIKELY POPS ACROSS THE ENTIRE CWA WITH THIS WAVE. NEXT QUESTION IS IF THUNDERSTORMS WILL REDEVELOP LATER TONIGHT BEHIND THIS WAVE AND WITH NEXT WAVE MOVING OUT OF THE NORTHERN ROCKIES. THIS FIRST WAVE COULD PRETTY MUCH STABILIZES THE ATMOSPHERE AND HRRR AND RUC REALLY DONT HINT AT MUCH REDEVELOPMENT. SO FOR THAT REASON WILL DROP BACK POPS TO CHANCE BEHIND THIS FIRST WAVE FOR LATER TONIGHT. NOT VERY CONFIDENT IN RAIN CHANCES AFTER 08Z TONIGHT. / TENDENCY FOR FORWARD PROPAGATION OF SYSTEMS OVERNIGHT PRECLUDES GOING VERY HIGH ON POPS TO START FRIDAY OVER MUCH OF AREA...WITH LINGERING HIGH POPS MAINLY IN PLACE TO COVER ELEVATED ACTIVITY ON TOP OF WIDESPREAD COLD POOL LIKELY TO DEVELOP IN WAKE OF OVERNIGHT CONVECTION...PRIMARILY IN FAR SOUTH AND EAST EARLY IN THE MORNING. MUCH OF THE MORNING INTO MIDDAY WILL LIKELY BE DRY FOR MOST IN WAKE OVER OVERNIGHT ACTION. BY MIDDAY...STRONG UPPER CORE WILL START TO WOBBLE ESE THROUGH EASTERN ND INTO WESTERN MN. EXPECT SECONDARY AREA OF PRECIPITATION TO START TO SPREAD SOUTHEAST. POTENTIAL FOR ENOUGH PARTIAL SELF DESTRUCTIVE SUNSHINE TO START TO DESTABILIZE AHEAD OF FEATURE. AT BEST...WOULD EXPECT BETWEEN 1000-1500 J/KG MLCAPE AT BEST BY MID AFTERNOON...WITH SOME DOUBT CAST WHETHER CAN BE ENOUGH MODIFICATION OF THE LOW LEVEL AIRMASS GIVEN LIKELY CLOUDS AND COLD POOL STRENGTH. BEST BULK SHEAR OVER SOUTHERN CWA WHERE STRENGTH OF MID LEVEL JET SOUTH OF UPPER WAVE INTERACTS WITH COLD FRONT SLICING SOUTHEAST...WITH ABOUT 2/3 OF THE 35-40 KTS IN THE LOWEST 0-3KM. PROBABLY FAIRLY MINIMAL...BUT AT LEAST A LOW THREAT FOR SEVERE WEATHER GENERALLY SOUTHEAST OF A BROOKINGS TO YANKTON LINE FROM LATE AFTERNOON INTO EARLY FRIDAY EVENING. THE STORY FOR SATURDAY WILL BE COOLER...LESS HUMID AND SOMEWHAT BREEZY CONDITIONS ON BACK SIDE OF UPPER WAVE COLLAPSING THROUGH THE WESTERN GREAT LAKES. NOT A GREAT FLUSHING OF MOISTURE...SO WILL LIKELY GET A FAIRLY EXTENSIVE DEVELOPMENT OF DIURNAL CUMULUS BACK THROUGH MUCH OF CWA. TEMPS BASED LARGELY ON THE MIXING OF WARMER SUBSET OF MODELS...WHICH IS CLOSE TO THE CONSRAW NUMBERS. AS SURFACE RIDGE AXIS SETTLES ACROSS THE AREA ON SATURDAY NIGHT... WILL BE ANOTHER SEASONALLY COOL NIGHT...AND DID INSERT SOME PATCHY FOG FOR MUCH OF EASTERN 2/3 OF AREA. SUNDAY SHOULD BE QUITE PLEASANT... LIKELY WITH CUMULUS FIELD DEVELOPING IN SLOWLY STRENGTHENING RETURN FLOW...AND TEMPERATURES REMAINING JUST BELOW NORMAL. DURING THE EXTENDED RANGE /SUN NIGHT THROUGH THU/ WILL BE DEALING WITH DEVELOPMENT AND DECREASE OF RIDGE THROUGH THE NORTHERN PLAINS. 00Z ECMWF GETS WAY OFF THE MEAN BY LATE TUESDAY AND IS NOT SUITABLE FOR USAGE. PREFERENCE WITH SOMEWHAT MORE CONSISTENT GFS/GFS MEAN. ON SUNDAY NIGHT...THIS WOULD PUSH LEADING EDGE OF ELEVATED MIXED LAYER INTO CENTRAL SOUTH DAKOTA...WITH STRONG MOISTURE TRANSPORT ON LOW LEVEL JET. OPERATIONAL GFS MAY BE A BIT QUICK BASED ON THE CONSENSUS...BUT EVEN THEN A THREAT TOWARD THE I29 CORRIDOR LATER IN THE NIGHT IN ORDER. BEST DYNAMICS AND THERMODYNAMICS COUPLE UP THROUGH NEBRASKA...SO ONLY A LOW END POP APPROPRIATE AT THIS POINT. LOOKS LIKE A SYSTEM MOVING THROUGH THE UPPER RIDGE IN THE LATER MONDAY NIGHT INTO TUESDAY TIMEFRAME WOULD BE NEXT FOCUS FOR PRECIPITATION...HOWEVER...TEMPERATURES LOOK SO WARM ALOFT THAT WOULD PROBABLY RELEGATE THREAT TO AREAS WHERE DEVELOPMENT WOULD OCCUR CLOSER TO MAIN BOUNDARY TO NORTH WITH AN EAST-SOUTHEAST ADVECTIVE COMPONENT INTO MAINLY NORTHERN/NORTHEASTERN COUNTY WARNING AREA. MORE LIKELY WILL HAVE TO WAIT UNTIL RIDGE BREAKS DOWN MORE BY LATER WEDNESDAY NIGHT AND ESPECIALLY THURSDAY BEFORE A BETTER THREAT FOR PRECIPITATION DEVELOPS. A FEW SOLUTIONS HANG ONTO THE IDEA OF A VERY WARM DAY BY AT LEAST WEDNESDAY...ESPECIALLY THROUGH THE WESTERN AREAS. HOWEVER...SOME CONCERN THAT THE REINFORCEMENT THAT SYNOPTIC BOUNDARY WOULD TAKE FROM REPEATED CONVECTION MAY MAKE IT TOUGH TO PUSH TOO FAR NORTH AND EAST...SO TEMPERED THAT IDEA SOMEWHAT. HOWEVER...VERY HUMID CONDITIONS WILL BECOME LIKELY WITH DEWPOINTS BACK AROUND 70 LIKELY AS EARLY AS TUESDAY. /CHAPMAN && .AVIATION... SCATTERED THUNDERSTORMS DEVELOPING OVER WESTERN SOUTH SD AT 19Z WILL CONTINUE TO DEVELOP INTO A LINE AND SPREAD SOUTHEAST ACROSS CWA IN THE 00Z-08Z TIMEFRAME...REACHING POINTS EAST OF I29 AFTER 04Z. OCCASIONAL IFR CEILINGS AND VISIBILTIES WILL OCCUR WITH THE THUNDERSTORMS...OTHERWISE VFR CONDITIONS CAN BE EXPECTED. COULD SEE WINDS GUSTS TO 60 MPH WITH THIS LINE MAINLY BEFORE 06Z AND GENERALLY WEST OF A HON-FSD-SUX LINE. / && .FSD WATCHES/WARNINGS/ADVISORIES... IA...NONE. MN...NONE. NE...NONE. SD...NONE. &&
Hazardous weather outlook, Aug 11, 10:06 AM CDT, 8 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1006 AM CDT THU AUG 11 2011 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-121200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1006 AM CDT THU AUG 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... THERE IS A CHANCE OF THUNDERSTORMS DEVELOPING ACROSS SOUTH CENTRAL SOUTH DAKOTA LATER THIS AFTERNOON AND THEN MOVING SOUTHEAST ALONG THE MISSOURI RIVER DURING THE EVENING HOURS. IF STORMS DO DEVELOP...LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE. THERE IS A BETTER CHANCE OF THUNDERSTORMS LATER THIS EVENING AND OVERNIGHT HOURS ACROSS THE REGION. THESE STORMS SHOULD DEVELOP ACROSS CENTRAL SOUTH DAKOTA DURING THE EVENING HOURS AND THEN SPREAD SOUTHEAST ACROSS THE AREA DURING THE NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH THESE STORMS. FLOODING... MODERATE TO MAJOR FLOODING ON THE JAMES RIVER IS EXPECTED TO VERY SLOWLY RECEDE...BUT FLOODING WILL CONTINUE UNTIL FURTHER NOTICE. FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER BETWEEN CHAMBERLAIN AND SIOUX CITY UNTIL FURTHER NOTICE...WITH FLOODING EXPECTED TO VERY SLOWLY ABATE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE AREA ON FRIDAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 5 PM WEST OF THE JAMES RIVER AND ALONG THE MISSOURI RIVER. SPOTTER ACTIVATION WILL BE POSSIBLE ACROSS THE REST OF THE AREA AFTER 10 PM. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Aug 11, 6:35 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
635 PM CDT THU AUG 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM TSTM WND DMG WESSINGTON 44.45N 98.70W
08/11/2011 BEADLE SD EMERGENCY MNGR
TREES DOWN
&&
MFUHSThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 5:54 PM CDT | Severe Thunderstorm Warning | FSD | Beadle, Jerauld, Sanborn | 51 min |
| Aug 11, 6:19 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Brule, Charles Mix, Gregory | 41 min |
| Aug 11, 6:59 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Brule, Charles Mix, Davison, Douglas, Gregory and 1 more | 46 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.